Siegel Modular Forms and Theta Series attached to quaternion algebras II


Böcherer, Siegfried ; Schulze-Pillot, Rainer



Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Nagoya Mathematical Journal
Volume: 147
Page range: 71-106
Place of publication: Durham, NC
Publishing house: Duke Univ. Press
ISSN: 0027-7630
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Böcherer 2011-2020)
Subject: 510 Mathematics




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item